Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe anxiety while on Lexapro

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3186 Questions

default
Posted on Wed, 15 Mar 2017 in Brain and Spine
Question: I'm taking lexapro for anxiety I went to doctor a found out I was iron deficient. I had 10mg of lexapro with iron tablets. I take lexapro at night to help with sleep . itworked when I first took it but then I stopped for a week. Now I back on it, I am experiencing sleeplessness, twitchy toes and burning feet. could lrxapro be making it worse?
doctor
Answered by Dr. Erion Spaho 52 minutes later
Brief Answer:
Symptoms unlikely related to Lexapro.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

It is expected that Lexapro should improve these symptoms, not to get them worse.

Iron deficiency may result in restless legs syndrome, and symptoms you describe are among typical symptoms encountered in this syndrome.

These symptoms should subside as iron deficiency is corrected, so, I think you should continue your treatment.

Hope you found the answer helpful.

Let me know if I can assist you further.

Kind regards.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Restless legs

doctor1 MD

Hi, I am a 47 year old women and have noticed just below by left leg, I have a swollen spot about the size of my palm. There is no bruise, does not hurt when I touch it. It does not bother me. Does not go down if put my feet up. I do take thyroid med., paxil, and requip for restless legs. I am borderline anemic. Four weeks ago had a laproscopic hysterectomy. Never told I was diabetic. I am 5-5 and about 180

doctor1 MD

I went through menopause about 7-8 years ago. Shorty after I started having to take thyroid medication, and started having problems with restless legs, which has gotten much worse. I also have serious sleep problems and despite walking regularly I continue to gain weight around my middle. My cholesterol is high, and I continue to have serious hot flashes. I ve been reading about hormone replacement therapy and it sounds like I have about every symptom of progesterone deficiency. Is it too late to try it?

doctor1 MD

Is it safe to increase my Pramipexole 0.25 medication to get relieve for Restless Leg Syndrome? I'm no sleeping, and I'm in terrible pain. I'll check with my doctor tomorrow, but, I need help now.

doctor1 MD

I am experiencing extreme chills and muscle spasms. Normally I have restless legs , but these spasms affect my whole body. I have not been able to get warm, even with hot packs applied. I took a new medicine for restless legs several days ago,...

doctor1 MD

are the medications Rivastigmine Transdermal System and Neupro gotigotine transdermal system equal and are they both used to stimulate the brain

doctor1 MD

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve experienced spacey, balance and walking problems through this time and seems to be getting worse.I would like to get off the temazepam in particular. what do you think ? any practical and safe way of doing this?i m 84 yrs. old

doctor1 MD

46 year old female. Symptoms: heart rate between 100-140 at rest, heat intolerance, nervousness, insomnia, thirst, slight hand tremor, restless legs at night (pain not kicking), fatigue, no changes in weight, rapid eye sight deterioration, no changes in menstrual cycle, no live births - but one miscarriage, puffy eyes, reddish complextion, A1C and blood pressure are both fine.Does this sound like hyperthyroidism? Or do you have a better guess.